Duke Mathematical Journal

Quasiconformality, quasisymmetry, and removability in Loewner spaces. Appendice par Jussi Väisälä

Zoltán M. Balogh and Pekka Koskela

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 101, Number 3 (2000), 555-577.

Dates
First available in Project Euclid: 17 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1092749206

Digital Object Identifier
doi:10.1215/S0012-7094-00-10138-X

Mathematical Reviews number (MathSciNet)
MR1740689

Zentralblatt MATH identifier
1072.30503

Subjects
Primary: 30C65: Quasiconformal mappings in $R^n$ , other generalizations
Secondary: 54E40: Special maps on metric spaces

Citation

Balogh, Zoltán M.; Koskela, Pekka. Quasiconformality, quasisymmetry, and removability in Loewner spaces. Appendice par Jussi Väisälä. Duke Math. J. 101 (2000), no. 3, 555--577. doi:10.1215/S0012-7094-00-10138-X. https://projecteuclid.org/euclid.dmj/1092749206


Export citation

References

  • L. Ahlfors and A. Beurling, Conformal invariants and function-theoretic null-sets, Acta Math. 83 (1950), 101--129.
  • C. Bishop, Some homeomorphisms of the sphere conformal off a curve, Ann. Acad. Sci. Fenn. Ser. A I Math. 19 (1994), 323--338.
  • --------, Non-removable sets for quasiconformal and bilipschitz mappings in $\R^n$, preprint.
  • M. Bourdon and H. Pajot, Poincaré inequalities and quasiconformal structure on the boundary of some hyperbolic buildings, Proc. Amer. Math. Soc. 127 (1999), 2315--2324.
  • F. W. Gehring and J. Väisälä, Hausdorff dimension and quasiconformal mappings, J. London Math. Soc. (2) 6 (1973), 504--512.
  • J. Heinonen and P. Koskela, Definitions of quasiconformality, Invent. Math. 120 (1995), 61--79.
  • --. --. --. --., Quasiconformal maps in metric spaces with controlled geometry, Acta Math. 181 (1998), 1--61.
  • P. W. Jones and S. Smirnov, On removable sets for quasiconformal mappings and Sobolev functions, preprint.
  • R. Kaufman and J.-M. Wu, On removable sets for quasiconformal mappings, Ark. Mat. 34 (1996), 141--158.
  • A. Korányi and H. M. Reimann, Foundations for the theory of quasiconformal mappings on the Heisenberg group, Adv. Math. 111 (1995) 1--87.
  • T. J. Laakso, Ahlfors Q-regular spaces with arbitrary $Q$ admitting a weak Poincaré inequality, to appear in Geom. Funct. Anal.
  • O. Martio and R. Näkki, Continuation of quasiconformal mappings (in Russian), Sibirsk. Mat. Zh. 28 (1987), 162-170.
  • P. Mattila, Geometry of Sets and Measures in Euclidean Spaces: Fractals and Rectifiability, Cambridge Stud. Adv. Math. 44, Cambridge Univ. Press, Cambridge, 1995.
  • C. McMullen, Area and Hausdorff dimension of Julia sets of entire functions, Trans. Amer. Math. Soc. 300 (1987), 329--342.
  • F. Morgan, Geometric Measure Theory: A Beginner's Guide, Academic Press, Boston, 1988.
  • M. H. A. Newman, Elements of the Topology of Plane Sets of Points, 2d ed., Cambridge Univ. Press, New York, 1961.
  • J. Väisälä, Removable sets for quasiconformal mappings, J. Math. Mech. 19 (1969/1970), 49--51.
  • R. L. Wilder, Topology of Manifolds, Amer. Math. Soc. Colloq. Publ. 32, Amer. Math. Soc., New York, 1949.
  • J.-M. Wu, Removability of sets for quasiconformal mappings and Sobolev spaces, Complex Variables Theory Appl. 37 (1998), 491--506.